# SDR AALA951786

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 5013CW
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND OVERHEAD EMERGENCY LIGHT AT SEAT ROW 25 INOPERATIVE.  REPLACED OVERHEAD EMERGENCY LIGHT AT SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
